# SDR QXEA2014020400099

- Difficulty date: February 4, 2014
- Submitted: February 10, 2014
- Operation: Air carrier
- Aircraft: N412QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4059
- Aircraft time: 29,727 hours, 30,802 cycles
- Engine: Pwc PW150A
- System (JASC): 7320 · Fuel Controlling System
- Part: Flow Divider
- Part number: 8063154
- Part serial: 13511744
- Condition: Malfunctioned
- Location: Nr 2 Engine
- Part time: 7,530 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 ENGINE FUEL PRESSURE CAUTION LIGHT ILLUMINATED WHEN NR 2 AUXILARY FUEL PUMP WAS TURNED OFF AFTER TAKEOFF ENGINE, OPS NORMAL, CAUTION LIGHT EXTINGUISHED WHEN AUXIARY FUEL PUMP WAS TURNED BACK ON.  DIVERTED AND ACCOMPLISHED UNEVENTFUL LANDING. CHECKED CDS FOUND CODES 911A/B. COMPLIED WITH FIMTASK 73-20-00-810-868.  R & R 2 ENGINE FLOW DIVIDER IAW AMM TASK 73-11-11-000-801/400-801.  R & R NR 2 ENGINE FMU IAW AMM TASK 73-21-06-000-801/400-801. COMPLIED WITH HS 73-0024, HS 73-0027.  LEAK  & OPS CHECKED NORMAL. ACFT OK FOR SERVICE.
